# SDR DXTA2025011301901

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N100QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9480
- Aircraft time: 10,216 hours, 4,579 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Alignment
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UPON CLOSING MAIN CABIN DOOR CREW NOTICED HANDLE ALINGMENT RED STRIPES NOT ALIGNED, AND SOLENOID TYPE NOISE ACTUATING ABNORMALLY LATE, NO CAS MESSAGES RELATED TO THE MAIN CABIN DOOR.    INSTALLED PLACARD. OPS CHECK GOOD. IAW GL5000 MM 52-11-00.
